# SDR SWIA202266379

- Difficulty date: June 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000181
- Aircraft time: 37,659 hours, 23,741 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, LH FRAME 100 HINGE POINT, BUSHING BORE HAS WEAR/SCORING AND CORROSION     (C-CHECK RO 8/29/2022)    TEMPORARY REPAIR OF  LH FRAME 100 HINGE POINT, BUSHING BORE BY REAMING, BUSHING FABRICATION AND INSTALLATION REF ETD 2022-170-021921  REV A WEIGHT OF BUSHING 18GRAMS NO CHANGE TO WEIGHT AND BALLANCE REFER TO CONTINUATION CARD FOR ALL WORK PERFORMED. VALID FOR 12 MONTHS AS OF 04 JULY 2022
